Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Micardis

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-18-2003, 05:00 AM
Steve
Guest
 
Posts: n/a
Default Sore Joints

I have been taking Micardis for over two years. I never noticed any side effects at first, but for the last 5 or 6 months, I have been having very sore joints, muscles, and fatigue. My job is strenuous at times, so being 52 years old, I,ve been thinking it's my age, but I have fellow tradesmen my age and older who don't have the joint pains and fatigue the same as I do. I never considered that it could be the Micardis untill this morning, and when I found this web site and read that other people have joint pain and fatigue since taking Micartis, I wonder if that's my problem? <br><br>Has anyone else suddenly developed these symtoms after taking Micartis for more than one or two years?
Reply With Quote
  #2  
Old 12-02-2005, 06:00 AM
Ashley
Guest
 
Posts: n/a
Default sore joints and fatigue

I am 55, male and have been taking this for two weeks. On about the 10th day I noticed the fatigue and soreness in joints in feet, legs and shoulders.<br>I am calling my MD tomorrow.
Reply With Quote
  #3  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default Micardis

I read your remarks on taking Micartis. I have the same side effects,I have been taking this medication for three months.I was wondering if there this another medication for people who have these side effects can take.thanks
Reply With Quote
  #4  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Which of the following medications cause excessive urination (4 or more times at night)?:<br><br>Micardis HCT - Zoloft - Lescol XL - Trazodone. <br><br>I'll appreciate your advice. Thank you.
Reply With Quote
  #5  
Old 05-12-2008, 06:59 PM
Dan
Guest
 
Posts: n/a
Default sore joints and fatigue

I am 55, male and have been on Micardis for about 2 mths. I also seem to have some soreness in my hands and weakness as well. I started wondering if it could be this medication. I will contact my MD.
Reply With Quote
  #6  
Old 05-12-2008, 07:00 PM
jim
Guest
 
Posts: n/a
Default fatigue and anxiety

I have taken this medication for nearly 2 years I never miss a pill ( ONe each day) I have fatigue and some anxiety and lose my keys etc. If I get still I go to sleep wherever I am. I take no other rx meds...but I wonder if anyone else has the anxiety, irritability and also I have to get up during the night to urinate....let me hear from you...I am 70years old....Dr. says I have post traumatic Stress, lost only son 5 years ago, lost brother father favorite uncle within 6 months..... thanx jim
Reply With Quote
  #7  
Old 05-12-2008, 07:00 PM
tom
Guest
 
Posts: n/a
Default No Subject

I am a 68 yr old male and have been taking Micartis for a couple of years.At first I was on regular Micartis and then was put on Micartis HCT. During the last few months I began to experience side effects similar to those mentioned above. At first I thought it was the onset of MS or some other nuerological disorder but your comments give me food for thought.Guess a cnsult with my PCP is in order. Thanks for your comments.
Reply With Quote
  #8  
Old 07-06-2009, 06:57 PM
*Karen* *Karen* is offline
Junior Member
 
Join Date: Jul 2009
Location: Tamp
Posts: 4
Default

Quote:
Originally Posted by Steve View Post
I have been taking Micardis for over two years. I never noticed any side effects at first, but for the last 5 or 6 months, I have been having very sore joints, muscles, and fatigue. My job is strenuous at times, so being 52 years old, I,ve been thinking it's my age, but I have fellow tradesmen my age and older who don't have the joint pains and fatigue the same as I do. I never considered that it could be the Micardis untill this morning, and when I found this web site and read that other people have joint pain and fatigue since taking Micartis, I wonder if that's my problem? <br><br>Has anyone else suddenly developed these symtoms after taking Micartis for more than one or two years?

Have you been tested for other possibilities? I don't know why a drug would suddenly cause this - was your does increased? Do you drink Alcohol? Drink enough water? Just curious if you've looked at other reasons for your pain and symptoms.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
join pain and sore muscle Sharon Actonel 1 06-02-2009 11:23 PM
sore knee Bertha Barlow Clarinex 0 12-02-2005 06:00 AM
Sore Joints David Micardis 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:51 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2022, vBulletin Solutions, Inc.